# SDR MALA100036

- Difficulty date: March 10, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N439XJ
- Make and model: Saab 340B
- Aircraft serial: 340B439
- Aircraft time: 26,219 hours, 29,032 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT 11,000 FT HAD A BURNING SMELL FILLED THE MID CABIN AND COCKPIT RAN A/C SMOKE CHECKLIST AND SMELL WENT AWAY DUCT TEMP NORMAL BEFORE EVENT.  CREW SHUT OFF THE AC PACK AND THE SMELL BEGAN TO DISSIPATE.  ARRIVED IN ATL WITHOUT FURTHER ISSUES.  REMOVED LEFT AND RIGHT ACM PANELS.  CHECKED ACM AND DUAL TEMP CONTROL VALVES FOR MOVEMENT AND OPERATION.  ALL CHECKS GOOD.  STARTED LEFT AND RIGHT ENGINES, THEN PERFORMED OPERATIONAL TEST OF LT AND RT PACK.  ALL CHECKS GOOD AND NO SMOKE ODOR DETECTED.
